MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86640
Medical Device Problem Code Power Conditioning Problem (1474)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that due to a device malfunction the procedure had to be cancelled.A lab system pro was selected for use.There was noise on the ecg which made the procedure difficult to perform therefore the procedure had to be cancelled.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has been evaluated onsite by boston scientific and the reported signal quality/noise issue complaint was confirmed.When the bsc representative visited the customer site, the bsc representative found that the ecg cable being used was not connected to the amplifier correctly and was too long.It was 6 meters long.The ecg cable was replaced to a 3 meter long cable and connected properly to the amplifier and all the noise problems were resolved.This investigation is assigned the most probable conclusion code of unintended use error cause or contributed to event.This conclusion was selected, because the signal quality/noise was due to a system setup issue.Changing to a shorter cable and making sure the cable was properly secured resolved the issue.A longer cable acted like an attenna allowing electrical noise in.The bad connection, did not properly shield and ground out noise signals.There was no issue with the amplifier, it operated within specifications.Product investigation did not find anything that would have contributed to the reported complaint.It did not identify any potential quality issue or any new patient harm.It can be concluded at this point that unintended factors most probably contributed to the reported event.

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10183799
Report Number2134265-2020-08367
Device Sequence Number886204
Product Code DRQ
UDI-Device Identifier08714729885887
UDI-Public08714729885887
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86640
Device Catalogue Number86640
Device Lot Number1A909595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date08/18/2020
Patient Sequence Number1